Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A univalent function nowhere semiconformal on the unit circle

Author: Shinji Yamashita
Journal: Proc. Amer. Math. Soc. 69 (1978), 85-86
MSC: Primary 30A36; Secondary 30A30
MathSciNet review: 0466525
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We shall construct a function f holomorphic and univalent in the open unit disk such that f is not semiconformal at any point of the unit circle. It is also shown that f may be extended quasiconformally to the whole extended plane.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A36, 30A30

Retrieve articles in all journals with MSC: 30A36, 30A30

Additional Information

PII: S 0002-9939(1978)0466525-6
Article copyright: © Copyright 1978 American Mathematical Society